# SDR NACA2024071208002

- Difficulty date: July 8, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,787 hours, 19,221 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Weather Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOP, SHOWS NO DATA WHEN SWITCHED TO LEFT RADAR. ACCOMPLISHED FIM 34-43 FT 805, WX RADAR BITE PROCEDURE BLOCKS 1 AND 2 TEST COMPLETED OK.
